# SDR 95FDEA01237

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C207-00), ON SEAT TRACK BS 890 LBL 45 WL 208.5 IN WELL OF SEAT TRACK.  REPLACED EXPANSION LINK SEAT TRACK BS 852 TO 870.  REMOVED CORROSION AT STA 870 TO 890, .004 TO .005 MATERIAL IN AREA 1 BY 20 ORIGINAL THICKNESS, .100 WITHIN LIMITS IAW FEDEX SRM 53-10-1,  51-10-1, 51-10-2 AND MM 51-20-0.
